Engineering

Vol.3 No.1(2011), Paper ID 3720, 4 pages

DOI:10.4236/eng.2011.31004

 

Fractional Order Generalized Thermoelastic Infinite Medium with Cylindrical Cavity Subjected to Harmonically Varying Heat

 

Hamdy M. Youssef, Eman A. Al-Lehaibi

 

 

Copyright © 2011 Hamdy M. Youssef, Eman A. Al-Lehaibi et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 

How to Cite this Article


H. Youssef and E. Al-Lehaibi, "Fractional Order Generalized Thermoelastic Infinite Medium with Cylindrical Cavity Subjected to Harmonically Varying Heat," Engineering, Vol. 3 No. 1, 2011, pp. 32-37. doi: 10.4236/eng.2011.31004.

Copyright © 2024 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.